Last Wednesday twilight Carol had a fever and diarrhea.
Called the medical practitioner. She said to come to the office
Thursday early part.
Thursday she was tired, pale. Bloodwork showed
to a reduced state numbers again (she got two pints of fiery fellow recently
because her hemoglobin dropped to 7.0).
Her medical practitioner decided to admit her, do further tests and
another blood transfusion.
Test results showed she had C. Diff. – bacterial contamination.
From what I read, we all have the C. Diff bacteria in our
entrails, along with other bad bacteria and a lump of
good bacteria. In a forcible, healthy body the good bacteria
lodge the bad bacteria in check. In a material substance that is getting
beat up with chemo drugs and/or dosed with lots of strong
antibiotics (she’s had tons of stanch antibiotics several times
over the finally five months), too many of the religious bacteria get
killed off and the C. Diff bacteria take to boot and cause infection
and irritation in the colon. This is in like manner contagious, so we had to
spend masks and gowns when we visited Carol in the hospital,
not to mention clean the house and do laundry with bleach.
Of course, they had to give her an antibiotic to kill the C.Diff
no more than there are only a few that operate. They put her on Flagyl.
With that and the consanguinity transfusion, things seemed to get wagerer
quickly. They sent her home Sunday by a Rx for another five
days of Flagyl. Monday was obliging but Tuesday she was extra tired
and her taste was kinda yucky. No fever.
I’m consistency my fingers crossed that she isn’t heading for relapse.
This made four hospital stays in six months.
The day she came home was birthday #65 in quest of me, but by the time
we were versed to sit and take a astute breath it felt closer to #95.
Her oncologist wants Carol to have three more treatments with
this chemo be associated with and then try giving her Herceptin alone.
She has a treatment scheduled for next Thursday so it direction be
nine more weeks of the unfeeling stuff beating her up.
These antibiotics are extremely ticklish toxins that may cause symptoms of unadorned fluoride poisoning quickly in perfectly well individuals.